Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 137, NWS Atlanta, GA

June 15, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 8:04 PM EDT for 4 counties in Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 8:04 PM EDT (00:04 UTC)
Expired
Jun 15, 2022, 8:45 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:15 PM EDTTSTM WND DMG2 N Grantville, GATREE DOWN AT MIKE POWERS RD AND W GRANTVILLE RD
Jun 15, 8:25 PM EDTTSTM WND DMG4 Sw Thomas Crossroads, GATREE REPORTED DOWN AT VANDERBILT PKWY AND POPLAR RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2837 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS52 KFFC 160004
SVRFFC
GAC077-149-199-285-160045-
/O.NEW.KFFC.SV.W.0137.220616T0004Z-220616T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
804 PM EDT Wed Jun 15 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Meriwether County in west central Georgia...
  Eastern Heard County in west central Georgia...
  Northeastern Troup County in west central Georgia...
  Central Coweta County in west central Georgia...

* Until 845 PM EDT.

* At 804 PM EDT, a severe thunderstorm was located near Lone Oak, or
  8 miles north of Greenville, moving west at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newnan, LaGrange, Hogansville, Grantville, Luthersville, Moreland,
  Sharpsburg, Turin, Lone Oak, East Newnan, Corinth, Rocky Mount,
  Saint Marks, Louise, Powers Crossroads, Handy, Harrisonville,
  Hillcrest, Thomas Crossroads and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3342 8465 3312 8461 3305 8466 3306 8480
      3308 8507 3340 8503
TIME...MOT...LOC 0004Z 091DEG 29KT 3315 8475 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
313 
WWUS52 KFFC 160041
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
841 PM EDT Wed Jun 15 2022

GAC077-149-199-285-160050-
/O.EXP.KFFC.SV.W.0137.000000T0000Z-220616T0045Z/
Meriwether GA-Heard GA-Troup GA-Coweta GA-
841 PM EDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MERIWETHER...
EASTERN HEARD...NORTHEASTERN TROUP AND CENTRAL COWETA COUNTIES WILL
EXPIRE AT 845 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3342 8465 3312 8461 3305 8466 3306 8480
      3308 8507 3340 8503
TIME...MOT...LOC 0040Z 091DEG 29KT 3315 8505 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 15, 3:30 PM EDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Wed Jun 15 2022

...Hot and stormy Conditions to persist through the evening...

.SHORT TERM /Tonight through Thursday Night/...

The environment across north and central Georgia today is supportive
of yet another evening of active weather. Almost all of the FA is
outlooked in a Slight Risk today, with the remaining northern
counties covered by a Marginal Risk. Shear is effectively
negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE
present across the CWA. Much like yesterday, CAMs begin CI with
patchy clusters that eventually amalgamate into a southwestward-
moving cold pool-driven complex. Given the later start and hotter
temperatures thanks to less cloud debris, it is likely that showers
and storms will persist well into the evening. With DCAPE on the
order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts
aided by strong, waterloaded downdrafts are the primary hazard in
the strongest storms that form. Mid-level lapse rates are steeper
today, and given fairly explosive values of CAPE, isolated large
hail is not out of the question on the strongest upward pulses.

Starting to see showers pop across areas south of I-20, but a stout
cap present on the 12Z sounding prevented mid-morning storms from
materializing. Given clearer conditions and later CI, Excessive Heat
Warning and Heat Advisory criteria have been met across the area.
The most recent MCN METAR produces a heat index value of 112
(101/73), and hot conditions will persist through the afternoon.
Uncertainty remains on coverage of convection as far as relief from
the dangerous heat, but as the cold pool moves through later today,
temperatures and dewpoints will become more bearable (briefly).

Temperatures tomorrow should be slightly cooler (though is it really
wise to call 97 vs. 100 cool?) thanks to a shift to predominantly
NE-ly winds, but maximum apparent Ts still surge well into the
triple digits thanks to a stagnant airmass under a fairly strong
high. A pre-emptive Heat Advisory has been issued for all counties
aside from the NE GA terrain tomorrow, valid from 15-00Z.

96

.LONG TERM /Friday through Wednesday/...

Mid level high pressure that is currently centered across the TN
valley will retrograde westward through the extended period. By
Friday or early Saturday, the high center has shifted to the center
of the country with a broad longwave trough just off the east coast.
The CWA will once again be in active northerly flow aloft for the
weekend into early next week.

At the surface, a frontal boundary will move south across the CWA on
Friday into early Saturday. High pressure will build in behind this
front and remain in place through early next week. The front could
potentially help organize convection, especially with copious
surface instability and steep lapse rates. Went slightly above the
blend for pops for Friday afternoon.

Friday looks to be another very hot day, with heat indices
potentially approaching 110 degrees along and south of the I-20
corridor during the afternoon. A brief respite from the humid
conditions are anticipated for Sunday into Monday, but heat indices
start creeping up towards 100+ by Tuesday.

NListemaa

&&

.AVIATION...
18Z Update...

Overall VFR conditions expected through the period aside from
tstorm development this afternoon. Best timing looks to be 19-21Z
for first instances of VCSH, with TSRA possible at TAF sites
between 20 and 01Z. Damaging winds possible so have incl gusts in
TEMPO groups. BKN high cigs are likely to linger well through the
night before a FEW-SCT050 cu field develops tomorrow. Need to
monitor potential for vsby restrictions due to FG tomorrow
morning, but depends on where storms set up. Winds may bobble this
the afternoon, but will avg NE-ly through tomorrow.

//ATL Confidence...18Z Update...
Medium confidence potential vsby restrictions, tstorm timing.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  96  74  98 /  30  20  10  30
Atlanta         74  96  75  97 /  50  20  20  30
Blairsville     68  91  70  91 /  20  30  30  30
Cartersville    72  97  74  96 /  50  20  20  30
Columbus        74  97  75  99 /  50  20  20  30
Gainesville     73  96  75  96 /  30  20  20  30
Macon           73  98  72  99 /  40  20  10  30
Rome            72  98  75  97 /  40  20  20  30
Peachtree City  72  96  73  98 /  40  20  20  30
Vidalia         76  97  72 100 /  30  10  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 8 PM EDT this evening for the
following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...
Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Greene...Hancock...Houston...Jackson...Jasper...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe...
Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach...
Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Twiggs...Upson...Walton...Warren...
Washington...Wheeler...Wilcox...Wilkes...Wilkinson.

Heat Advisory from 11 AM to 8 PM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...White...Whitfield...Wilcox...Wilkes...
Wilkinson.

Heat Advisory until 8 PM EDT this evening for the following
zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin...
Marion...Meriwether...Murray...Muscogee...North Fulton...
Paulding...Pickens...Pike...Polk...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Troup...Walker...
Webster...White...Whitfield.

&&

SHORT TERM...96
LONG TERM....NListemaa
AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 9 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1025 AM EDT Wed Jun 15 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1025 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory has been issued for most of north and all of central
Georgia this evening with afternoon heat index values between 100
and 110 degrees expected.

In addition, an Excessive Heat Warning has been issued for
portions of east and east-central Georgia through this evening
with afternoon heat index values between 105 and 115 degrees
expected.

Scattered strong to isolated severe storms are also likely across
portions of north and central Georgia today. The primary severe
hazards would be damaging wind gusts and large hail. In addition,
storms could also produce frequent lightning and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Daytime heat index values ranging from greater than 100 to near
110 degrees are expected for much of north and central Georgia
through Friday.

Scattered thunderstorms are possible Thursday, primarily during
the afternoon and evening, and isolated thunderstorms will then
be possible on Friday. Isolated strong to severe storms cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time but spotters are
encouraged to report any wind damage or hail reports to the National
Weather Service office in Peachtree City.

In the hours before

Special weather statement, Jun 15, 7:35 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
735 PM EDT Wed Jun 15 2022

GAZ104-105-160000-
Dooly GA-Sumter GA-
735 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of Dooly and
northeastern Sumter Counties through 800 PM EDT...

At 735 PM EDT, a strong thunderstorm was near Pinehurst, or near
Vienna, moving west at 30 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Vienna, Byromville, Pinehurst, Lilly, Flint River Wma and Drayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3217 8403 3218 8403 3220 8401 3224 8364
      3207 8361 3203 8388 3203 8396 3202 8396
      3201 8400
TIME...MOT...LOC 2335Z 083DEG 28KT 3215 8372

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 7:36 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
736 PM EDT Wed Jun 15 2022

GAZ012-020-160000-
Gordon GA-Bartow GA-
736 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of south central Gordon
and north central Bartow Counties through 800 PM EDT...

At 736 PM EDT, a strong thunderstorm was over Folsom, or 9 miles
southeast of Calhoun, moving west at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Calhoun, Adairsville, Sonoraville and Folsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3447 8478 3437 8474 3426 8494 3446 8499
TIME...MOT...LOC 2336Z 074DEG 7KT 3439 8486

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 7:41 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
741 PM EDT Wed Jun 15 2022

GAZ030-031-160015-
Polk GA-Paulding GA-
741 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of central Paulding and
east central Polk Counties through 815 PM EDT...

At 739 PM EDT, a strong thunderstorm was near Burnt Hickory Ridge, or
near Dallas, moving west at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dallas, Rockmart, Braswell, Yorkville, Burnt Hickory Ridge and New
Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3407 8479 3396 8474 3386 8499 3403 8504
TIME...MOT...LOC 2339Z 078DEG 15KT 3399 8488

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 7:52 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
752 PM EDT Wed Jun 15 2022

GAZ054-055-057-160030-
Fayette GA-Clayton GA-Henry GA-
752 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of east central
Fayette, southwestern Henry and central Clayton Counties through 830
PM EDT...

At 752 PM EDT, a strong thunderstorm was near Flippen, or near
McDonough, moving west at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Jonesboro, Stockbridge, Riverdale, Hampton, Morrow,
Lovejoy, Lake Spivey, Blacksville, Bonanza, Luella, Atlanta Motor
Speedway, Jw Smith Reservoir, Flippen, Eagles Landing and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3351 8410 3334 8416 3340 8444 3359 8437
TIME...MOT...LOC 2352Z 106DEG 20KT 3345 8422

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 15, 7:56 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
756 PM EDT Wed Jun 15 2022

GAZ052-160030-
Heard GA-
756 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of western Heard County
through 830 PM EDT...

At 755 PM EDT, a strong thunderstorm was near Franklin, moving
southwest at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Franklin, Centralhatchee, Waresville, Frolona, Texas, Glenn and
Roosterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3343 8517 3343 8513 3335 8503 3313 8522
      3313 8524 3337 8528
TIME...MOT...LOC 2355Z 051DEG 11KT 3332 8516

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 7:56 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
756 PM EDT Wed Jun 15 2022

GAZ019-020-030-160030-
Polk GA-Bartow GA-Floyd GA-
756 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southeastern Floyd,
northeastern Polk and southwestern Bartow Counties through 830 PM
EDT...

At 756 PM EDT, a strong thunderstorm was near Taylorsville, or 12
miles southeast of Rome, moving west at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Rockmart, Euharlee, Aragon, Taylorsville, Seney, Lindale and
Stilesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3421 8495 3409 8491 3408 8491 3408 8492
      3407 8492 3405 8494 3404 8494 3401 8518
      3421 8520
TIME...MOT...LOC 2356Z 081DEG 8KT 3414 8503

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:04 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson41 min
Jun 15, 8:07 PM EDTSevere Thunderstorm WarningFFCTroup38 min
Jun 15, 8:15 PM EDTSpecial Weather StatementFFCCoweta30 min
Jun 15, 8:21 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jun 15, 8:23 PM EDTSpecial Weather StatementFFCHarris37 min
Jun 15, 8:25 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd35 min
Jun 15, 8:29 PM EDTSpecial Weather StatementFFCWebster31 min
Jun 15, 8:36 PM EDTSpecial Weather StatementFFCPolk24 min
Jun 15, 8:45 PM EDTSpecial Weather StatementFFCChattahoochee30 min
Jun 15, 8:49 PM EDTSpecial Weather StatementFFCCarroll26 min
Jun 15, 9:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk44 min
Jun 15, 9:07 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard38 min
Jun 15, 9:16 PM EDTSpecial Weather StatementFFCTowns29 min
Jun 15, 9:26 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk49 min
Jun 15, 9:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk30 min
Jun 15, 9:47 PM EDTSpecial Weather StatementFFCTowns28 min
Jun 15, 10:15 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 15, 11:06 PM EDTSpecial Weather StatementFFCDouglas24 min
Jun 15, 11:23 PM EDTSpecial Weather StatementFFCCoweta37 min
Jun 15, 11:45 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 16, 2:51 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more29 hr
Jun 16, 3:48 PM EDTSpecial Weather StatementFFCWhite27 min
Jun 16, 4:15 PM EDTSpecial Weather StatementFFCWhite30 min
Jun 16, 4:45 PM EDTSpecial Weather StatementFFCWhite30 min
Jun 16, 6:10 PM EDTSpecial Weather StatementFFCForsyth35 min
Jun 16, 6:12 PM EDTSpecial Weather StatementFFCGwinnett33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.